# SDR HEEA072436

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 12,829 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010109
- Part serial: 8212110E
- Condition: Reads Low
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATES 2 PERCENT LOW. SENT TO MASCO FOR WARRANTY REPAIR.
